Article (Scientific journals)
Sur la représentation géométrique des intégrales élliptiques
Catalan, Eugène
1877In Nouvelle Correspondance Mathématique, 3, p. 241-242
 

Files


Full Text
Catalan343.pdf
Publisher postprint (594.61 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Functions, Elliptic; Fonctions elliptiques
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène ;  Université de Liège - ULiège
Language :
French
Title :
Sur la représentation géométrique des intégrales élliptiques
Alternative titles :
[en] On the geometric representation of elliptic integrals
Publication date :
1877
Journal title :
Nouvelle Correspondance Mathématique
ISSN :
0777-5059
Publisher :
F. Hayez, Bruxelles, Belgium
Volume :
3
Pages :
241-242
Available on ORBi :
since 19 June 2016

Statistics


Number of views
6 (1 by ULiège)
Number of downloads
18 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi